Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: another thought for Zannah

Posted by CarolAnn on December 18, 1999, at 11:18:14

In reply to Re: Effexor and Wellbrutin, posted by Noa on December 17, 1999, at 20:10:50

Zannah, I have the same problem as you with the excessive fatigue, and had exactly the same responses you did to effexor and ritalin!
I've been on 400mgs Wellbutrin for about nine weeks now and had been getting no stimulant effect whatsoever. I can't even remember why, but for some reason I got the idea that part of my whole problem might be ADD(yes, there is a form of it with fatigue as a symptom). Anyway, I brought it up with my Dr. and he suggested trying a stimulant called Adderall. I started on 10 mgs twice a day, and found it to be effective at increasing motivation and energy. It's not a dramatic effect, but enough to get me off the couch and doing some stuff. It only lasts two or three hours, so my Pdoc ok'd another 10mgs per day. Anyway, even if you don't think you have ADD, you might still want to give Adderall a try and see if it works for you the way that ritalin works for others.CarolAnn




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CarolAnn thread:16963